# SDR IPXA2025021215360

- Difficulty date: February 6, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 37,808 hours, 20,591 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Out Of Balance
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT FUEL IMBALANCE OF 2KLBS DEVELOPED WITH RIGHT SIDE LESS. WE BALANCED IT. 1HR LATER DURING ARRIVAL RIGHT SIDE WAS 1KLBS LESS THEN THE LEFT AGAIN ON SHORT FINAL FMC TOTALIZER FUEL SHOWED 9.9L WORK PERFORMED UNDER TASK CARD #T3F18E005Z998: R/R CTR TK, FWD & AFT ENG FUEL CROSSFEED VLV BODIES IAW UPS B757 AMM 28-22-02-401. OPS CK GD IAW UPS B757 AMM 28-22-02-714-055. INSP LINES AND FITTINGS BTWN ENG FEED MANIFOLD AND LEFT BODY PUMP BYPASS CHECK VALVE, NO DEFECTS NOTED AT THIS TIME. R/R LT BOOST PUMP BYPASS CHECK VLV IAW UPS B757 AMM 28-22-04-401. UNWANTED FUEL TRANS FROM MN TK TK MAIN TK OPS CK GD IAW UPS B757 FIM 28-21-801. OPS CK OF PRESS FUELING SYS GD IAW UPS B757 AMM 28-21-00-715-031. OPS CK OF TK TO TK TRANS GD IAW UPS B757 AMM 28-26-00-652-076.
